# SDR A6WA2017100345332

- Difficulty date: September 26, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 41,252 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60135013
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT DOOR SURROUND ANGLE CRACKED AT BS 700, STRINGER 24L.  REPLACED THE ANGLE IAW SRM 51-42-06, 53-61-23, 51-24-16, 51-24-21, 51-40-11, 51-21-11, 51-23-06, AND 51-25-16.
